# SDR 20000424SH015

- Difficulty date: December 17, 1999
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
